# SDR VNAA2016121900036

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 5,007 hours, 4,532 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE MESSAGE IN FLIGHT. CYCLED SYSTEM CIRCUIT BREAKERS AND PERFORMED OPERATIONAL TEST OF NOSE WHEEL STEERING. OPERATIONAL CHECKS GOOD.
